SciELO - Scientific Electronic Library Online

 
vol.25 número3L-FUZZY CLOSURE OPERATORON SOME FUNCTIONS CONCERNING FUZZY PG-CLOSED SETS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.25 n.3 Antofagasta dic. 2006

http://dx.doi.org/10.4067/S0716-09172006000300003 

 

Proyecciones
Vol. 25, No 3, pp. 249-259, December 2006.
Universidad Católica del Norte
Antofagasta - Chile

 

A NEW NOTION OF SP-COMPACT L-FUZZY SETS*

 

SHI - ZHONG BAI

WUYI UNIVERSITY, P. R. CHINA


Abstract

A new notion of SP-compactness is introduced in L-topological spaces by means of semi-preopen L-sets and their inequality, where L is a complete De Morgan algebra. This new notion does not depend on the structure of basis lattice L and L does not require any distributivity. This new notion implies semicompactness, hence it also implies compactness. This new notion is a good extension and it has many characterizations if L is completely distributive De Morgan algebra.

Key Words and Phrases: L-topology; semi-preopen L-set; SPcompactness.


Mathematics Subject Classification (2000): 54A40, 54A20

Dedicatory: Department ofMathematics,Wuyi University, Guangdong529020, P.R.China

 

REFERENCES

[1] D.Andrijevic, Semi-preopen sets, Mat.Vesnik, 38, pp.24-32, (1986).         [ Links ]

[2] S.Z.Bai, L-fuzzy SP-compact sets, Advances in Mathematics, 33, pp.316-322, (2004).         [ Links ]

[3] S.Z.Bai, Countably SP-compact subsets, Fuzzy Systems and Mathematics, 19, pp.59-61, (2005).         [ Links ]

[4] C.L.Chang, Fuzzy topological spaces, J.Math.Anal.Appl. 24, pp.182-190, (1968).         [ Links ]

[5] P.Dwinger, Characterizations of the complete homomorphic images of a completelydistributive complete lattice, I, Nederl. Akad. Wetensch. Indag. Math. 44, pp.403-414, (1982).         [ Links ]

[6] G.Gierz, et al. A Compendium of Continuous Lattices, Springer Verlag,Berlin, (1980).         [ Links ]

[7] Y.M.Liu, M.K.Luo, Fuzzy Topology, World Scientific, Singapore, (1998).         [ Links ]

[8] F.G.Shi, Semicompactness in L-topological spaces, International Journal of Mathematics Mathematical Sciences, 12, pp.1869-1878, (2005).         [ Links ]

[9] F.G.Shi, A new form of fuzzy ß-compactness, Proyecciones Journal of Mathematics,24, pp.105-119, (2005).         [ Links ]

[10] F.G.Shi, Fuzzy compactness in L-topological spaces, Acta Math.Sinica, submitted.         [ Links ]

[11] S.S.Thakur, S.Singh, On fuzzy semi-preopen sets and fuzzy semiprecontinuity,Fuzzy Sets and Systems, 98, pp.383-391, (1998).         [ Links ]

[12] G.J.Wang, Theory of L-Fuzzy Topological Space, Shaanxi Normal University Press, Xian, (1988).         [ Links ]

 

Shi-Zhong Bai
Department of Mathematics
Wuyi University
Guangdong 529020
P.R. China
E-mail : shizhongbai@yahoo.com

Received : September 2006. Accepted : October 2006

*The work is supported by the NNSF of China, NSF of Guangdong Province and STF of Jiangmen City(No. 60473009,60542001,021358, [2005]102)